# SDR USAA050229

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Condition: Cracked
- Location: Entry Door
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ENTRY DOOR CRACKED .3750, FRAME AND INNER WEB AT STOPS NR 5 AND NR 6 CUTOUTS.  REMOVED DAMAGE, INSTALLED DOUBLER PER TYPICAL REPAIR 51-10-16.  (M)
